# SDR IPXA2024032073868

- Difficulty date: January 10, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 82,793 hours, 17,118 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 PYLON PRE-COOLER AERA STRUCTURE ANGLE FRAME HAS MULTIPLE CRACKED.  74-095 LOCATED DRILLED AND INSTALLED ANGLE AT #1 PYLON PRE-COOLER AREA PER REF MD-11 SRM 51-31-01-OG-0 AND 54-05-41-OG-0.
